MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is combination product.
 
Event or Problem Description
It was reported that shaft break occurred.A 2.75 x 16 synergy was being used for treatment of the left anterior descending artery (lad).However, during advancement, the shaft got broke.The procedure was completed with another of the same device.No patient complications were reported and the patient was noted to be fine.
 
Event or Problem Description
It was reported that shaft break occurred.A 2.75 x 16 synergy was being used for treatment of the left anterior descending artery (lad).However, during advancement, the shaft got broke.The procedure was completed with another of the same device.No patient complications were reported and the patient was noted to be fine.A synergy ii us mr 2.75 x 16mm stent delivery system was returned for analysis.A visual and microscopic examination of the crimped stent found no issues with the stent.There were no signs of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal marker bands.The crimped stent outer diameter was within max crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no damage.A visual and tactile examination of the hypotube found multiple kinks along the full length of the catheter.A hypotube break was also noted 215mm distal to the distal end of the strain relief.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.No other issues were identified during the product analysis.
 
Additional Manufacturer Narrative
Device is combination product.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/17/2018 12:13 pm ct.The report number is being corrected from: 2134265-2018-64198to: 2134265-2018-63119.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8103307
Report Number2134265-2018-63119
Device Sequence Number19331592
Product Code NIQ
UDI-Device Identifier08714729840107
UDI-Public08714729840107
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2019
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0021615250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2018
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR